# SDR ASAA2014052807970

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 24,950 hours, 7,650 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 89873
- Condition: Contaminated
- Location: Apu Oil Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE SERVICING APU, FOUND OIL FLITER INDICATOR DELTA-P INDICATOR TRIPPED.  ACFT GROUNDED.  R & R OIL FILTER, RESET DELTA-P INDICATOR.  INSPECTED MAG DRAIN PLUG, NO CONTAMINATION NOTED.  RAN APU NO LEAKS NOTED.  REF AMM 49-91-81-200-801, AND 49-91-12-400-802.
